# SDR DALA102489751

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-51
- Aircraft serial: 47115
- Aircraft time: 91,077 hours, 81,939 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 235 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS STR 19 LT WAS DAMAGED AT BS 235. REPAIRED IAW ERA 479576-14.
